# SDR HALA2020081000170

- Difficulty date: August 9, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 6,053 hours, 1,179 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Regulator
- Part number: 70646A010001
- Part serial: 7064601416
- Condition: Malfunctioned
- Location: Nr 2 Bleed Sys
- Part time: 34 hours, 8 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - ETOPS SIGNIFICANT SYSTEM - AIR ENGINE 1 BLEED FAULT. AIR ENGINE 2 BLEED FAULT FOLLOWED ECAMS. RETURN TO LAND.    INSPECTED #1 ENGINE DUCTING FOR PNEUMATIC LINES BAD, INSPECTION CHECKED GOOD. PERFORMED HIGH POWER RUN, DURING RUN FOUND #2 ENGINE PRV BAD,#1 ENGINE CHECKED GOOD. REMOVED #2 ENGINE PRESSURE REGULATOR PER AMM 36-11-52. OPS, LEAK CHECK GOOD, ALL SYSTEMS CHECKED NORMAL. OK FOR SERVICE.
